# SDR UPS06446366

- Difficulty date: February 6, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 STR9-10R FRAME O/B FLANGE FOUND CRACK.  CRACK LENGTH 1.5".  BS440 STR9-10R FRAME O/B FLANGE.  REPAIRED AS PER RS R53-12-35438 AND UPS RO B747-5310-23800-A.
